MAUDE Adverse Event Report: ACUMED LLC 2.7MM X 16MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED LLC 2.7MM X 16MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 3070-27016
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been received to date for examination.The root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related report numbers (including this report): 3025141-2026-00221, 3025141-2026-00222.
 
Event or Problem Description
It was reported: 3 of the 2.7mm nl screws from the aculoc next set broke when drilling in the proximal oblong for the longer of the new next wrist spanning plates.Patient was 40-year-old male.Good diaphyseal bone.We are wondering if there needs to be a different larger drill or a tap available for diaphyseal bone.The screws did not break right below the screw head; it was a few threads down.Basically, whenever the bone started giving some resistance they snapped, but it was fellow with the surgeon and he was very controlled and wasn't over torquing.Screws should not have behaved like that even with some resistance.It was very odd.We left two in the oblong with the heads sheared off and a third in a screw hole distal i believe.We had two screws proximal that we locked around those.

Brand Name
2.7MM X 16MM NL HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24758788
Report Number3025141-2026-00223
Device Sequence Number18336000
Product Code HWC
UDI-Device Identifier10806378126079
UDI-Public10806378126079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3070-27016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale